An Existence Theorem for Fractional Hybrid Differential Inclusions of Hadamard Type with Dirichlet Boundary Conditions

Ntouyas, Sotiris K., Ahmad, Bashir . Abstract and Applied Analysis 2014. 2014 (705809) :-

Locate this article in:

Bibtex

@article{CIS-316928,
  Author = {Ntouyas, Sotiris K. and Ahmad, Bashir},
  Title = {An Existence Theorem for Fractional Hybrid Differential Inclusions of Hadamard Type with Dirichlet Boundary Conditions},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {705809},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles